Navnit Jha
TitleCited byYear
SEIQRS model for the transmission of malicious objects in computer network
BK Mishra, N Jha
Applied Mathematical Modelling 34 (3), 710-715, 2010
1802010
Fixed period of temporary immunity after run of anti-malicious software on computer nodes
BK Mishra, N Jha
Applied Mathematics and Computation 190 (2), 1207-1212, 2007
1312007
A class of variable mesh spline in compression methods for singularly perturbed two point singular boundary value problems
RK Mohanty, N Jha
Applied Mathematics and Computation 168 (1), 704-716, 2005
412005
An O (h4) accurate cubic spline TAGE method for nonlinear singular two point boundary value problems
RK Mohanty, PL Sachdev, N Jha
Applied Mathematics and Computation 158 (3), 853-868, 2004
362004
Spline in compression method for the numerical solution of singularly perturbed two-point singular boundary-value problems
RK Mohanty, N Jha, DJ Evans
International Journal of Computer Mathematics 81 (5), 615-627, 2004
252004
TAGE method for nonlinear singular two point boundary value problem using a fourth order difference scheme
RK Mohanty, PL Sachdev, N Jha
Neural, Parallel & Scientific Computations 11 (3), 281-296, 2003
212003
Swine-origin influenza A (H1N1) in Indian children
A Saha, N Jha, NK Dubey, VK Gupta, M Kalaivani
Annals of tropical paediatrics 30 (1), 51-55, 2010
182010
A fifth order accurate geometric mesh finite difference method for general nonlinear two point boundary value problems
N Jha
Applied mathematics and computation 219 (16), 8425-8434, 2013
112013
New Nonpolynomial Spline in Compression Method of for the Solution of 1D Wave Equation in Polar Coordinates
V Gopal, RK Mohanty, N Jha
Advances in Numerical Analysis 2013, 2013
92013
TAGE iterative algorithm and nonpolynomial spline basis for the solution of nonlinear singular second order ordinary differential equations
N Jha, RK Mohanty
Applied Mathematics and Computation 218 (7), 3289-3296, 2011
92011
Effect of quarantine nodes in SEQIAmS model for the transmission of malicious objects in computer network
BK Mishra, PK Nayak, N Jha
International journal of mathematical modeling, simulation and applications …, 2009
62009
A fifth (six) order accurate, three-point compact finite difference scheme for the numerical solution of sixth order boundary value problems on geometric meshes
N Jha, LK Bieniasz
Journal of Scientific Computing 64 (3), 898-913, 2015
52015
Quintic hyperbolic nonpolynomial spline and finite difference method for nonlinear second order differential equations and its application
N Jha, RK Mohanty
Journal of the Egyptian Mathematical Society 22 (1), 115-122, 2014
52014
The application of sixth order accurate parallel quarter sweep alternating group explicit algorithm for nonlinear boundary value problems with singularity
N Jha
2010 International Conference on Methods and Models in Computer Science …, 2010
52010
A sixth order accurate AGE iterative method for non-linear singular two point boundary value problems
RK Mohanty, DJ Evans, N Jha
Journal of Computational Methods in Sciences and Engineering 6 (1-4), 57-69, 2006
52006
A family of compact finite difference formulations for three-space dimensional nonlinear Poisson’s equations in Cartesian coordinates
N Jha, V Gopal, B Singh
Differential Equations and Dynamical Systems 26 (1-3), 105-123, 2018
32018
A third (four) order accurate, nine-point compact scheme for mildly-nonlinear elliptic equations in two space variables
N Jha, N Kumar, KK Sharma
Differential Equations and Dynamical Systems 25 (2), 223-237, 2017
32017
A fourth-order accurate quasi-variable meshes compact finite-difference scheme for two-space dimensions convection-diffusion problems
N Jha, N Kumar
Advances in Difference Equations, 2017
32017
An exponential expanding meshes sequence and finite difference method adopted for two-dimensional elliptic equations
N Jha, N Kumar
International Journal of Modeling, Simulation, and Scientific Computing 7 …, 2016
32016
A new variable mesh method based on non-polynomial spline in compression approximations for 1D quasilinear hyperbolic equations
RK Mohanty, N Jha, R Kumar
Advances in Difference Equations 2015 (1), 337, 2015
32015
The system can't perform the operation now. Try again later.
Articles 1–20